# SDR QXEA9902675

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252097701
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - ROW 8 EMERGENCY PATH LIGHTING INOP.  MAINTENANCE REPLACED THE PATH LIGHTING ASSEMBLY FOR ROW 8.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
